# SDR C2XA11IA241

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 30,973 hours, 23,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: DUM0014345
- Condition: Inoperative
- Location: Nlg
- Part time: 30,974 hours, 23,098 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT 4416 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON APPROACH.  THE AIRCRAFT LANDED AT DFW WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SOLENOID VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
